# SDR 2017FA0000251

- Difficulty date: March 30, 2017
- Submitted: June 15, 2017
- Operation: General aviation
- Aircraft: N742CC
- Make and model: Diamon DA 40
- Aircraft serial: 40N180
- Aircraft time: 1,988 hours
- Engine: Austro E4
- Engine time: 1,966 hours
- Propeller: Mtprop MTV6R
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: D4D90281703
- Condition: Broken
- Location: Lt Wing
- Part time: 990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL CAP INTERNAL BLACK PLASTIC RIB BREAKS OFF INSIDE THE LOWER FUEL CAP RETAINER ASSEMBLY.
